# SDR 99ZZZX3553

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 8002039
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 15,108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION WILL NOT RESET.  INVERTERS NR 2 AND NR 3 WILL NOT LIGHT UP.  REMOVED AND REPLACED.
